# SDR 06112005A

- Difficulty date: June 11, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 28,234 hours, 33,014 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Sticking
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ELEVATOR MOMENTARILY FROZE DURING TAXI.  TIGHTENED CONTROL COLUMN HARDWARE.
